Hail, Curry
- When
- December 10, 11:00 AM PST to 11:11 AM PST
- Where
- Curry County, Gold Beach
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 42.250, -124.420
A member of the public reported one inch hail in Gold Beach. A photo of it was sent as well.
Isolated severe thunderstorms developed near the south coast of Oregon on this date, dropping large hail over some areas.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS MFR wrote it up.
Isolated severe thunderstorms developed near the south coast of Oregon on this date, dropping large hail over some areas.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before the first event at Dec 10, 9:15 AM PST, 1 hour 45 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
915 AM PST THU DEC 10 2015
.DISCUSSION...LAST NIGHT FEATURED HIGH WINDS...HEAVY RAIN...AND
SOME THUNDERSTORMS. 53 LIGHTNING STRIKES OCCURRED IN CURRY COUNTY...23
IN COOS COUNTY...AND 12 IN DOUGLAS COUNTY. THIS INSTABILITY WILL
CONTINUE TODAY AS A BROAD FETCH OF CONVECTIVE CLOUDS ARE NOTED ON
THE THE SATELLITE IMAGERY THIS MORNING...PUSHING TOWARDS THE
OREGON COAST. THE HRRR REFLECTIVITY PRODUCT HAS BEEN CAPTURING THE
THUNDERSTORM POTENTIAL...AND IT SUGGESTS THIS WILL CONTINUE
THROUGH THE DAY...GENERALLY FROM INTERSTATE 5 WEST TO THE COAST.
HIGHEST WIND GUSTS REGISTERED AT 70 MPH IN THE HIGHER TERRAIN OF
SOUTHWESTERN OREGON...AND 40 TO 60 MPH AT THE IMMEDIATE
COASTLINE. EAST SIDE GUSTED TO 60 MPH. WINDS WILL DIMINISH SOME
TODAY...GENERALLY BELOW ADVISORY OR WARNING CRITERIA FROM THE
CASCADES WEST...BUT WILL REMAIN GUSTY. EAST SIDE WINDS WILL TAKE
MORE TIME TO DIMINISH BELOW CRITERIA.
RAINFALL RANGED FROM A HALF INCH TO 2 INCHES ACROSS MOST OF THE
FORECAST AREA...WITH HEAVIEST AMOUNTS IN THE COAST RANGE AND INTO
SISKIYOU COUNTY. RAINFALL WILL BE MORE SHOWERY TODAY BUT HEAVY
RAIN IS POSSIBLE WITHIN ANY OF THE SHOWERS. AN AREAL FLOOD WATCH
CONTINUES IN SISKIYOU...COOS...AND CURRY COUNTIES FOR MAINLY URBAN
AND SMALL STREAM FLOODING POTENTIAL...AS WELL AS TO HIGHLIGHT THE
COQUILLE RIVER AT COQUILLE REACHING ACTION STAGE. RIVER LEVELS
SHOULD GENERALLY STEADY SOME OR FALL TODAY WITH SNOW LEVELS
FALLING AND PRECIPITATION BECOMING MORE SHOWERY.
SNOW LEVELS HAVE DROPPED SHARPLY THIS MORNING AND SNOW IS FALLING
OVER THE CASCADES AND EAST OF THE CASCADES. SNOW SHOWERS WILL
CONTINUE THROUGH THE NIGHT MOSTLY ABOVE 4000 FEET...AND A WINTER
WEATHER ADVISORY AT WSWMFR HIGHLIGHTS THIS IMPACT. OF NOTE IS THE
LATEST SREF PLUME GUIDANCE...AN INDICATOR OF CONFIDENCE FOR SNOW
AMOUNTS ON EXPOSED AREAS OF HIGH TERRAIN. THE LATEST AVERAGE 3-DAY
SNOWFALL FORECAST AMONGST THE ENSEMBLE MEMBERS SHOWS 50 INCHES OF
SNOW AT CRATER LAKE. THESE ARE SNOWFALL AMOUNTS THAT HAVEN'T BEEN
OBSERVED SINCE 2010...AND IF THIS OCCURS IT WILL BE VERY BENEFICIAL
FOR SNOWPACK BUT WILL CERTAINLY HAVE SIGNIFICANT TRAVEL IMPACTS OVER
THE PASSES.
PLEASE SEE THE PREVIOUS DISCUSSION BELOW FOR DETAILS ON THE
CONTINUED ACTIVE WEATHER PATTERN THROUGH THE WEEKEND.
&&
.AVIATION...FOR THE 10/12Z TAF CYCLE...GUSTY SOUTHWEST
WINDS WITH WIDESPREAD SHOWERS AND SNOW SHOWERS WILL CONTINUE ACROSS
THE AREA THIS MORNING THROUGH TONIGHT. THERE WILL ALSO BE SCATTERED
THUNDERSTORMS WEST OF THE CASCADES. THESE THUNDERSTORMS MAY PRODUCE
SMALL HAIL AND STRONG DOWNDRAFTS. THERE WILL BE BROKEN TO OVERCAST
CEILINGS THROUGH TONIGHT. CONDITIONS WILL BE MAINLY VFR WITH
OCCASIONAL MVFR NEAR SHOWERS...EXCEPT A MIX OF IFR AND MVFR
CONDITIONS WILL DEVELOP IN WEST SIDE VALLEYS TONIGHT. -DW
&&
.MARINE...UPDATED 845 AM PST THURSDAY 9 DEC 2015...A DEEP LOW
CENTERED OFFSHORE FROM WASHINGTON WILL CONTINUE TO PRODUCE SOUTHWEST
WINDS TODAY...BUT THESE WILL REMAIN BELOW GALE STRENGTH.
HOWEVER...GALE FORCE GUSTS MAY ACCOMPANY THUNDERSTORMS THROUGH THIS
EVENING. WEST SWELL WILL BUILD TO A PEAK LATE THIS AFTERNOON OF 25
TO 32 FEET...THEN HEAVY SEAS WILL CONTINUE THROUGH FRIDAY NIGHT.
GALES ARE LIKELY TO RETURN WITH A FRONT ON SATURDAY THEN A SERIES OF
DISTURBANCES WILL CONTINUE INTO EARLY NEXT WEEK WITH SEAS REMAINING
HIGH AND VERY STEEP. -BPN/DW
&&
.PREV DISCUSSION... /ISSUED 441 AM PST THU DEC 10 2015/
DISCUSSION...ALTHOUGH THE SYSTEM ON SATELLITE APPEARS TO HAVE
MOVED THROUGH MUCH OF THE AREA THIS MORNING THERE ARE ARE SEVERAL
LINES OF CONVECTION OFFSHORE THAT ARE PUTTING DOWN LIGHTNING AT
THIS TIME. THIS LINES WILL MOVE THROUGH THE REGION EARLY THIS
MORNING WITH BRIEF VERY HEAVY PRECIP EXPECTED. INSTABILITY IS
INDICATED ALMOST UP TO THE CASCADES...AND IN THE STRONGEST
CONVECTION THIS MAY LOWER SNOW DOWN TO THE WEST SIDE I-5 PASSES
BEYOND WHAT IS EXPECTE AT SISKIYOU SUMMIT. A SHORT WAVE MOVES
THROUGH THE REGION AS IT SITS BENEATH THE LEFT EXIT REGION OF A
145 KT JET FRIDAY. THIS WILL BRING ANOTHER ROUND OF MODERATE SNOW
TO THE CASCADES...BUT WITH THE CURRENT ADVISORIES IN EFFECT WILL
WAIT UNTIL THIS ROUND PASSES BEFORE ISSUING THE NEXT ADVISORY.
THE NEXT ROUND OF HEAVY PRECIPITATION CONTINUES ON TRACK SATURDAY
AS THE JET CONTINUES TO FOCUS ON THE REGION. THIS SYSTEM WILL
HAVE A LONGER DURATION WITH THE SAME PATTERN OF BROAD UPPER
DIVERGENCE...LOW LEVEL CONVERGENCE AND OROGRAPHIC LIFT BRING
STRONG VERTICAL MOTION OVER THE AREA. WITH A SUB-TROPICAL MOISTURE
TAP THIS WILL RESULT IN VERY HEAVY PRECIP RATES..ESPECIALLY IN THE
SOUTH COASTAL RANGES...THE CASCADES AND SISKIYOUS. SNOW LEVELS ARE
EXPECTED TO START LOW ON SATURDAY...BUT RISE ABOVE PASS LEVELS
SATURDAY AFTERNOON INTO SUNDAY. THIS WILL COMPLICATE RUNOFFCONDITIONS
AT THE LOWER LEVEL OF SNOW COVER THAT MAY SEE A SNOW MELT
CONTRIBUTION TO THE HEAVY PRECIP RUNOFF IN WELL SATURATED SOIL
CONDITIONS. THIS MAY CAUSE SLIDES ACROSS THE REGION ESPECIALLY ON
RECENT FIRE AREAS...AND SLUMPS ALONG HIGHWAY 101. SVEN
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING UNTIL 2 PM PST THIS AFTERNOON FOR ORZ029>031.
WINTER WEATHER ADVISORY UNTIL 4 AM PST FRIDAY ABOVE 4500 FEET
FOR FOR ORZ029>031.
FLOOD WATCH THROUGH FRIDAY MORNING FOR ORZ021-022-024.
HIGH SURF WARNING UNTIL 2 AM PST SATURDAY FOR ORZ021-022.
FLASH FLOOD WATCH UNTIL 10 AM PST THIS MORNING FOR ORZ023.
WINTER WEATHER ADVISORY UNTIL 4 AM PST FRIDAY ABOVE 4500 FEET
FOR FOR ORZ025-027-028.
CA...HIGH WIND WARNING UNTIL 2 PM PST THIS AFTERNOON FOR CAZ083>085.
FLASH FLOOD WATCH UNTIL 10 AM PST THIS MORNING FOR CAZ080.
FLOOD WATCH THROUGH FRIDAY MORNING FOR CAZ080.
WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 4 AM PST
FRIDAY ABOVE 4000 FEET FOR FOR CAZ080>083.
PACIFIC COASTAL WATERS...GALE WARNING UNTIL 10 AM PST THIS MORNING FOR PZZ350-356-376.
HAZARDOUS SEAS WARNING UNTIL 7 AM PST SATURDAY FOR
PZZ350-356-376.
GALE WARNING UNTIL 2 PM PST THIS AFTERNOON FOR PZZ370.
HAZARDOUS SEAS WARNING UNTIL 7 AM PST SATURDAY FOR PZZ370.
NSK/SBN/DWPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
829 AM PST THU DEC 10 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 AM NON-TSTM WND GST 5 E LAKEVIEW 42.20N 120.25W
12/10/2015 M76 MPH LAKE OR MESONET
MESONET STATION SUMMIT /SMFO3/
0400 AM NON-TSTM WND GST 6 ENE MOUNT SHASTA 41.35N 122.19W
12/10/2015 M56 MPH SISKIYOU CA MESONET
MESONET STATION 6 E MOUNT SHASTA /MSGRB/
0303 AM NON-TSTM WND GST 7 NE ADIN 41.29N 120.87W
12/10/2015 M56 MPH MODOC CA MESONET
MESONET STATION RUSH CREEK /RSHC1/
0355 AM NON-TSTM WND GST 3 SSW ALTAMONT 42.16N 121.73W
12/10/2015 M55 MPH KLAMATH OR ASOS
ASOS STATION KLAMATH FALLS/KINGSLEY FIELD
/LMT/
0228 AM NON-TSTM WND GST 4 NNW GREENVIEW 41.60N 122.93W
12/10/2015 M54 MPH SISKIYOU CA MESONET
MESONET STATION QUARTZ HILL /QTZC1/
0315 AM NON-TSTM WND GST 3 SW LAKEVIEW 42.16N 120.40W
12/10/2015 M53 MPH LAKE OR AWOS
AWOS STATION LAKE COUNTY AIRPORT /LKV/
0513 AM NON-TSTM WND GST 1 W ALTURAS 41.49N 120.56W
12/10/2015 M51 MPH MODOC CA ASOS
ASOS STATION ALTURAS MUNI AIRPORT /AAT/
0315 AM NON-TSTM WND GST 16 NNW DAY 41.43N 121.46W
12/10/2015 M51 MPH SISKIYOU CA MESONET
MESONET STATION ROUND MOUNTAIN GOES /RNDC1/
0427 AM NON-TSTM WND GST 26 WNW DAVIS CREEK 41.83N 120.86W
12/10/2015 M48 MPH MODOC CA MESONET
MESONET STATION 26 W DAVIS CREEK /BMUC1/
0544 AM NON-TSTM WND GST 10 SSW PAISLEY 42.56N 120.60W
12/10/2015 M48 MPH LAKE OR MESONET
MESONET STATION 9 SSW PAISLEY /PTFO3/
0240 AM NON-TSTM WND GST 8 SE HOWARD PRAIRIE 42.11N 122.28W
12/10/2015 M47 MPH KLAMATH OR MESONET
MESONET STATION PARKER MOUNTAIN RAWS /ARFO3/
0400 AM NON-TSTM WND GST 4 NNE CRATER LAKE 42.95N 122.09W
12/10/2015 M46 MPH KLAMATH OR MESONET
MESONET STATION 4 NE CRATER LAKE /CL001/
0332 AM NON-TSTM WND GST 12 ENE DORRIS 42.00N 121.70W
12/10/2015 M46 MPH SISKIYOU CA MESONET
MESONET STATION 5 WSW MERRILL /LKNC1/
0552 AM NON-TSTM WND GST 7 NNE LIKELY 41.33N 120.47W
12/10/2015 M45 MPH MODOC CA MESONET
MESONET STATION JUNIPER CREEK /JPRC1/
0330 AM NON-TSTM WND GST 10 WSW LAKEVIEW 42.12N 120.52W
12/10/2015 M45 MPH LAKE OR MESONET
MESONET STATION 10 WSW LAKEVIEW /LAKO/
0254 AM NON-TSTM WND GST 4 SSE YREKA 41.69N 122.59W
12/10/2015 M45 MPH SISKIYOU CA MESONET
MESONET STATION BRAZIE RANCH /BZRC1/
0248 AM NON-TSTM WND GST 4 SE GAZELLE 41.48N 122.45W
12/10/2015 M45 MPH SISKIYOU CA MESONET
MESONET STATION WEED /WEEC1/
0332 AM NON-TSTM WND GST 21 SSE CHEMULT 42.95N 121.58W
12/10/2015 M44 MPH KLAMATH OR MESONET
MESONET STATION 21 SE CHEMULT /KMRO3/
0345 AM NON-TSTM WND GST 4 ESE WORDEN 42.02N 121.79W
12/10/2015 M44 MPH KLAMATH OR MESONET
MESONET STATION 4 ESE WORDEN /WRDO/
0342 AM NON-TSTM WND GST DORRIS 41.96N 121.93W
12/10/2015 M43 MPH SISKIYOU CA MESONET
MESONET STATION DORRIS /D9160/
0256 AM NON-TSTM WND GST 1 W CHILOQUIN 42.58N 121.89W
12/10/2015 M43 MPH KLAMATH OR MESONET
MESONET STATION CHILOQUIN /CQFO3/
0315 AM NON-TSTM WND GST 3 N BEATTY 42.48N 121.27W
12/10/2015 M41 MPH KLAMATH OR MESONET
MESONET STATION 2 N BEATTY /BATO/
0315 AM NON-TSTM WND GST 5 SSE LORELLA 42.08N 121.22W
12/10/2015 M41 MPH KLAMATH OR MESONET
MESONET STATION 4 SE LORELLA /LORO/
0358 AM NON-TSTM WND GST 4 NE DAVIS CREEK 41.78N 120.32W
12/10/2015 M40 MPH MODOC CA MESONET
MESONET STATION 4 NE DAVIS CREEK /CSZC1/
0419 AM NON-TSTM WND GST 12 NNW PONDOSA 41.36N 121.76W
12/10/2015 M39 MPH SISKIYOU CA MESONET
MESONET STATION 11 NNW PONDOSA /TR158/
0247 AM NON-TSTM WND GST 9 ENE STEAMBOAT 43.42N 122.58W
12/10/2015 M39 MPH DOUGLAS OR MESONET
MESONET STATION GRANDDAD BATTLE RAWS /GDFO3/
0400 AM NON-TSTM WND GST 1 SSW CRATER LAKE 42.89N 122.14W
12/10/2015 M38 MPH KLAMATH OR MESONET
MESONET STATION CRATER LAKE /CL003/
0300 AM HIGH SUST WINDS 3 N KLAMATH FALLS 42.26N 121.78W
12/10/2015 M37 MPH KLAMATH OR MESONET
MESONET STATION 2 NNW KLAMATH FALLS /OTCOR/
0345 AM NON-TSTM WND GST 2 NW ALTAMONT 42.22N 121.74W
12/10/2015 M37 MPH KLAMATH OR MESONET
MESONET STATION 1 NW ALTAMONT /E4491/
0445 AM NON-TSTM WND GST 8 NE LORELLA 42.21N 121.14W
12/10/2015 M37 MPH KLAMATH OR MESONET
MESONET STATION GERBER /GRBO3/
0501 AM NON-TSTM WND GST 10 WNW TIONESTA 41.71N 121.51W
12/10/2015 M37 MPH SISKIYOU CA MESONET
MESONET STATION INDIAN WELL /IDWC1/
0403 AM NON-TSTM WND GST 17 SE BLY 42.19N 120.85W
12/10/2015 M37 MPH LAKE OR MESONET
MESONET STATION STRAWBERRY RAWS /STFO3/
0408 AM NON-TSTM WND GST 6 W SCOTTSBURG 43.67N 123.94W
12/10/2015 M36 MPH DOUGLAS OR MESONET
MESONET STATION CHARLOTTE RIDGE /CHRO3/
0439 AM NON-TSTM WND GST 10 N AGNESS 42.70N 124.03W
12/10/2015 M36 MPH COOS OR MESONET
MESONET STATION BALD KNOB #2 /BKFO3/
0321 AM HIGH SUST WINDS 1 S LAKEVIEW 42.18N 120.35W
12/10/2015 M35 MPH LAKE OR MESONET
MESONET STATION LAKEVIEW /ODT99/
0455 AM NON-TSTM WND GST 7 WNW ALTURAS 41.53N 120.67W
12/10/2015 M35 MPH MODOC CA MESONET
MESONET STATION DEVILS GARDEN GOES /ATSC1/
0310 AM NON-TSTM WND GST 1 SSW ALTAMONT 42.18N 121.74W
12/10/2015 M32 MPH KLAMATH OR MESONET
MESONET STATION 1 SW ALTAMONT /D9301/
0406 AM NON-TSTM WND GST 11 ENE LIKELY 41.30N 120.31W
12/10/2015 M32 MPH MODOC CA MESONET
MESONET STATION BEAR FLAT RAWS /FLAC1/
0324 AM HIGH SUST WINDS 6 W LAKEVIEW 42.18N 120.46W
12/10/2015 M32 MPH LAKE OR MESONET
MESONET STATION 5 W LAKEVIEW /C2849/
0449 AM NON-TSTM WND GST 43 ENE FORT ROCK 43.57N 120.25W
12/10/2015 M32 MPH LAKE OR MESONET
MESONET STATION BROWNS WELL RAWS /BWFO3/
0230 AM NON-TSTM WND GST 7 ESE TIONESTA 41.60N 121.21W
12/10/2015 M31 MPH MODOC CA MESONET
MESONET STATION 6 ESE TIONESTA /CF090/
0256 AM NON-TSTM WND GST 1 ESE HILT 41.99N 122.61W
12/10/2015 M31 MPH SISKIYOU CA MESONET
MESONET STATION 1 E HILT /CTHLT/
0314 AM NON-TSTM WND GST 7 S RIDDLE 42.86N 123.38W
12/10/2015 M30 MPH DOUGLAS OR MESONET
MESONET STATION 6 S RIDDLE /SVFO3/
0240 AM NON-TSTM WND GST 1 N ROSEBURG 43.24N 123.35W
12/10/2015 M30 MPH DOUGLAS OR ASOS
ASOS STATION ROSEBURG MUNICIPAL AIRPORT
/RBG/
&&
NWS MEDFORD OR
IRIS SYSTEMPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
837 AM PST THU DEC 10 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 AM HEAVY RAIN 5 NNE SELMA 42.35N 123.57W
12/10/2015 M1.79 INCH JOSEPHINE OR TRAINED SPOTTER
24 HR RAINFALL ENDING AT 8 AM. OBSERVER
LOCATION AT THE BASE OF HAYES HILL.
&&
NWS MEDFORD OR
IRIS SYSTEMPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
902 AM PST THU DEC 10 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 AM HEAVY RAIN 2 ENE MURPHY 42.36N 123.29W
12/10/2015 M1.14 INCH JOSEPHINE OR TRAINED SPOTTER
24 HR TOTAL ENDING AT 8 AM PST OBSERVER
LOCATION GRANTS PASS.
0837 AM HEAVY RAIN 7 NNW ROGUE RIVER 42.53N 123.20W
12/10/2015 M1.60 INCH JACKSON OR TRAINED SPOTTER
24 HR TOTAL ENDING AT 8 AM PST. OBSERVER
LOCATION ASHLAND.
&&
NWS MEDFORD OR
IRIS SYSTEMSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
1037 AM PST THU DEC 10 2015
ORZ022-024-101900-
CURRY COUNTY COAST-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
1037 AM PST THU DEC 10 2015
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL CURRY COUNTY...
AT 1036 AM PST...A STRONG THUNDERSTORM WAS OVER OPHIR...OR 16 MILES
SOUTHEAST OF PORT ORFORD...MOVING NORTHEAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM. STRONG WINDS AND SMALL HAIL MAY IMPACT HIGHWAY 101.
LOCATIONS IMPACTED INCLUDE...
OPHIR.
LAT...LON 4252 12441 4255 12439 4257 12439 4265 12430
4253 12421 4248 12440
TIME...MOT...LOC 1836Z 234DEG 35KT 4254 12435
WRIGHTSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
1041 AM PST THU DEC 10 2015
ORZ024-101915-
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
1041 AM PST THU DEC 10 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CURRY AND SOUTH CENTRAL
JOSEPHINE COUNTIES...
AT 1040 AM PST...A STRONG THUNDERSTORM WAS OVER OBRIEN...OR 8 MILES
SOUTH OF CAVE JUNCTION...MOVING NORTHEAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...CAVE JUNCTION...TAKILMA AND OBRIEN AND
HIGHWAY 199 FROM THE CALIFORNIA BORDER TO CAVE JUNCTION.
LAT...LON 4218 12365 4211 12350 4200 12363 4199 12366
4200 12396
TIME...MOT...LOC 1840Z 234DEG 40KT 4206 12370
WRIGHTSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
1058 AM PST THU DEC 10 2015
ORZ022-101915-
CURRY COUNTY COAST OR-
1058 AM PST THU DEC 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CURRY COUNTY UNTIL
1115 AM PST...
AT 1056 AM PST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES WEST OF GOLD BEACH OR 9 MILES NORTH OF PISTOL RIVER MOVING
NORTHEAST AT 45 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...GOLD BEACH...NESIKA BEACH. HIGHWAY 101
MAY BE IMPACTED BY HIGH WINDS AND HAIL. TRAVELERS SHOULD USE CAUTION.
LAT...LON 4246 12442 4248 12443 4249 12442 4250 12442
4259 12431 4232 12429 4233 12443 4239 12442
4242 12443 4244 12444
TIME...MOT...LOC 1856Z 242DEG 41KT 4241 12440
WRIGHTThe Medford radar (KMAX), 142 km away, was scanning. The volume nearest the first event began at 19:02 UTC.
1 hail. Local standard time, as filed.
A member of the public reported one inch hail in Gold Beach. A photo of it was sent as well.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oregon in 2015Every state in 2015This day in weather historyWarnings in Oregon, December 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 609960.